Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Vumerity Advice

Vumerity Advice

Hello all! New to the community. I have recently been officially diagnosed and I am about to start my first medicine. The doc prescribed Vumerity but there is very little out there as far as reviews.
Have to admit, I am a bit nervous!
Advice?
What should I expect?
Has anyone felt any benefits and how long did that take?
Thank you in advance!
- Jared

posted over 1 year ago
A MyMSTeam Member said:

I have been on Vulmerity since February 3rd. I started out with 1 pill in the morning and 1 pill with dinner. After 3 weeks I moved up to 2 pills in the morning and 2 pills at dinner. I flushed a couple times but that’s not bad. I have had some time with diarrhea but that didn’t last long. I reordered as necessary, not a problem. You have a nurse assigned to check on you which I think is good to have. I don’t know how it’s affecting my Myelin since my next MRI isn’t until November. Here’s hoping 🤞🏿

posted over 1 year ago
A MyMSTeam Member said:

So here is a quick update with the Vumerity. I started taking the starter low-dose on Saturday. Had some itchy skin and a bit of a rash, the first day, but none since.
I have felt INCREDIBLY wiped out! I almost feel like I am having a bit of a flare up. Not sure why? Maybe just the body getting used to the medicine??

edited, originally posted over 1 year ago
A MyMSTeam Member said:

Thanks, Kahki! Glad to hear that you are still doing well with Tecfidera. From everything I have read Vumerity is essentially the same but seems to have lower instances of GI problems. I am just excited to finally be taking something to hopefully slow things down. I have been very fortunate to only have mostly sensory issues at this point but I don't want to wait until more damage is done before I start treatment.

edited, originally posted over 1 year ago
A MyMSTeam Member said:

I ve been taking Tecfidera for 3and1/2 years, my understanding is the vumerity is very similar, many have gastro issues in the beginning, and flushing which for me and most go away after the first month, Good luck and know if it doesn’t sit well with you there are many drug options you and your DR can switch you too

posted over 1 year ago
A MyMSTeam Member said:

I have been taking Vulmerity since February 3rd. I had worked up to 2 pills in the morning and 2 at night then started massive diarrhea and doc knocked me back to 1 pill in the morning and 1 at night. I am waiting to see how long I have to go before increasing back up. I go see Neurologist in early May so I may just wait to see her as opposed to calling her.

posted over 1 year ago
Already a Member? Log in